# SDR UPS97224493

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT NOSE WHEEL WELL PRESSURE WEB AT BS 284 FOUND TO BE CRACKED AND DUE TO THE LARGE NUMBER OF PREVIOUS REPAIRS REPLACEMENT OF WEB IS NECESSARY.  NLG WHEEL WELL PRESSURE WEB RT REPLACED IAW BOEING DRG NR 65-18414.
